# SDR 0700119870

- Difficulty date: January 13, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N779NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48101
- Aircraft time: 53,538 hours, 59,739 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 60714621
- Part serial: 81428
- Condition: Failed
- Location: Auto Temp
- Part time: 52,473 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING TAXI OUT CABIN AIR HOT.  PACK CONTROL SWITCHED TO MANUAL AND FULL COLD.  AT ROTATION CREW REPORTED SMOKE AND HEAT IN CABIN.  FLIGHT RETURNED TO ATL FOR AN UNEVENTFUL LANDING.  MAINTENANCE FOUND AUTO TEMP CONTROLLER BAD.  MANUAL CONTROL WORKS OK.  REPLACED TEMP CONTROL.  OPERATION CHECKS GOOD.
